# SDR 07FDEA02147

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN INTERIOR AT STA 1441 TO 1481, LONGERON 50L TO   50R, CENTER LANDING GEAR WHEEL WELL CAVITY.  [07-13-07]  REMOVED AND REPLACED  SKIN WITH NEW SECTION FS1391-1521, LONGERON 48L - 48R IAW   FEDEX EA 8-5330-112939 (FUSELAGE SKIN REPAIR AT STA 1381 - 1531, L48L - L 48R - REPAIR)
